# SDR DALA2018032601938

- Difficulty date: March 15, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 78,825 hours, 21,222 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR HANDLE TRIM COVER PLATE DAMAGED.   REPLACED THE DOOR HANDLE INSERT.
